Homomorphisms of projective planes over quasifields and nearfields. (English) Zbl 0504.51005


51A35 Non-Desarguesian affine and projective planes
Full Text: EuDML


[1] J. André: Über Homomorphismen projektiver Ebenen. Abhandl. Math. Sem. Hamburg, 34, 1969-1970. · Zbl 0186.54402
[2] V. Havel: Ein Einbettungssatz für die Homomorphismen von Moufang-Ebenen. Czechoslovak Math. Journal 20 (95), 1970, 340-347. · Zbl 0199.24302
[3] S. Lang: Introduction to algebraic geometry. Interscience, New York. · Zbl 0095.15301
[4] F. Radó: Non-injective collineations on some sets in Desarguesian projective planes and extension of non-commutative valuations. Aequat. Math., vol. 4 (1970), 307-311. · Zbl 0202.51101
[5] L. A. Skornjakov: Homomorphisms of projective planes and T-homomorphisms of ternary rings. Mat. Sborník 43 (1957), 285-297
[6] F. W. Stevenson: Projective planes. San Francisco 1972. · Zbl 0245.50022
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.